Title: Lame differential equations and electrostatics
Authors: Dimitrov, DK ×
Van Assche, Walter #
Issue Date: 2000
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:128 issue:12 pages:3621-3628
Abstract: The problem of existence and uniqueness of polynomial solutions of the Lame differential equation
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science